# SDR IPXA2022070783931

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin Panel
- Part number: A5724701724500
- Part serial: NSN
- Condition: Damaged
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT WING TIP TRAILING EDGE SEPARATED AT 2 LOCATIONS.REMOVED AND REPLACED TIP TRAILING EDGE SECTION IAW-SRM 51-40-21.
